# SDR CALA9900051

- Difficulty date: January 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N33785
- Make and model: Boeing 727232
- Aircraft serial: 20640
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A 2.875 PIECE OF ANGLE BROKEN OFF AT TOP OF LEFT WING JUST FWD OF O/B AILERON L/E AT I/B END.  REMOVED FASTENERS AND DAMAGED T ANGLE.  FABRICATED AND INSTALLED NEW T ANGLE PER SRM 51-30-2 AND 57-10-7.
